# SDR AALA990542

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0003 - EN ROUTE JFK-LAX, A SMOKE SMELL IN CABIN THAT POSSIBLE SMELLED LIKE ELECTRICAL.  AIRCRAFT AIR INTERRUPTED AND LANDED ORD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND GROUND RAN ENGINES WITH PACKS BEING CYCLED.  UNABLE TO DUPLICATE SMELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
